MAUDE Adverse Event Report: BIOMET 3I CERTAIN¿ GOLD-TITE¿ LARGE HEXED SCREW; DENTAL SREW

BIOMET 3I CERTAIN¿ GOLD-TITE¿ LARGE HEXED SCREW; DENTAL SREW
Model Number ILRGHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number: (b)(4).Patient weight unknown / not provided.Date of event unknown / not provided.Pma/510k #: k072642.
 
Event or Problem Description
It was reported that screw broke in tooth site (part of a bridge).Tooth location: 12.Broken screw is still in the patient's mouth and will be removed in the next few days.Implant remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Two certain® goldtite® large hexed screw, ilrghg were not returned for investigation.Therefore, visual inspection could not be performed.The unknown zimmer implant remains implanted and therefore, could not be visually inspected.This investigation will be of the available information of the ifus and risk management files.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted and no per form was provided.Bone density type is unknown.The reported device were located on an tooth sites #11 & 13 and was used for an unknown amount of time.Picture/x-rays: pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1241287 & 1241003).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance's, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.A complaint history review was performed by subject lot numbers (1241287 & 1241003) for similar events, going back 12 months from notification date, and there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported device related to the reported event.January post market trending was reviewed and there were no negative trends or corrective actions for the reported event (fracture screw) and device (ilrghg x 2).Based on the available information, device malfunction could not be verified as the exact details of the reported event was non-verifiable and the product was not returned.The following sections have been updated: b4: date of this report; g3: date received by manufacturer; g6: checked "follow-up"; h2: checked follow-up type; h3: changed "yes" to "no"; h6: entered evaluation codes; h10: added manufacturer narrative h3 other text : device not returned.

Brand Name
CERTAIN¿ GOLD-TITE¿ LARGE HEXED SCREW
Common Device Name
DENTAL SREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15693777
Report Number0001038806-2022-01646
Device Sequence Number2905114
Product Code DZE
UDI-Device Identifier00844868006121
UDI-Public(01)00844868006121(17)251105(10)1241287
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K972444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/05/2025
Device Model NumberILRGHG
Device Catalogue NumberILRGHG
Device Lot Number1241287
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2022
Supplement Date Received by Manufacturer03/07/2023
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale